MathSciNet Relay Station
MathSciNet bibliographic data
MR1669639 46E35 (35J20)
Zhikov, V. V. On weighted Sobolev spaces. (Russian) Mat. Sb. 189 (1998), no. 8, 27--58; translation in Sb. Math. 189 (1998), no. 7-8, 1139–1170
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement